If you need an accessible version of this item please contact JSTOR User Support

On Equilibrium in Graham's Model of World Trade and Other Competitive Systems

Lionel McKenzie
Econometrica
Vol. 22, No. 2 (Apr., 1954), pp. 147-161
Published by: Econometric Society
DOI: 10.2307/1907539
Stable URL: http://www.jstor.org/stable/1907539
Page Count: 15
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Equilibrium in Graham's Model of World Trade and Other Competitive Systems
Preview not available

Abstract

The existence and uniqueness of competitive equilibrium in Graham's model of international trade is proved by using Kakutani's fixed point theorem. The method of this proof is sufficiently general that it may be applied to other competitive models in which Graham's restrictive assumptions have been considerably relaxed.

Page Thumbnails

  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156
  • Thumbnail: Page 
157
    157
  • Thumbnail: Page 
158
    158
  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161